Jump to content
CrazyBoards.org

Sign in to follow this  
Tired Hyena

(URGENT) Constantly feeling strange, my meds??

Recommended Posts

Hi, names Hibiki. Ive been struggling for 7+ years with Trichotillomania, Depression, ADD, Anxiety (agoraphobia , panic disorder, disassociation, etc), OCD (obsessive thoughts).  im currently on so many meds due to my age (17) (no narcotics due to me being underage.) and my insurance being the shittiest ever. Im currently taking regularly:

•Zoloft

•Buspar

•Effexor

•Seroquel 

ive ran out of all options for medications so they threw me on effexor and although my anxiety has been absolutely crucial this past year and a half (3 attacks lasting 1 month +) ive noticed a strange effect pop up these last few days. 

So currently I feel like im here but not here. Like everything looks weird, almost like im watching life go by through a screen. Im unable to fully concentrate on anything and i just feel exhausted. I feel like im not here but i know i am. Semi like a zombie,? Its kinda like disassociating but with my eyes. Everyone i know just looks different and everything is just strange,.. i was holding my baby brother and didnt feel like i actually was? I was talking and walking and id just suddenly stop and space out. Everything just feels distant. It also comes in waves, i will feel normal for a bit and then WHAM it attacks me from around the corner just like my panic attacks.

I literally cannot explain what i feel but what is this?? Anyone else kinda feel the same??

the thing is a month ago my doctor prescribed me Effexor and she told me it would take a month to get in my system, and i feel like this is a negitive effect from it. Including my memory loss . And all ive heard is negitive reviews. So im starting to panic, like horribly. Im scared im going to feel like this forever and idk what to do? Im an artist and i can no longer draw due to this and its making me worry. 

Share this post


Link to post
Share on other sites

That is not that many meds for a mentally ill person. You are not out of options by any stretch of the imagination. The Effexor takes a while to reach steady state as does all meds that have a long half life.

Share this post


Link to post
Share on other sites
6 hours ago, notloki said:

That is not that many meds for a mentally ill person. You are not out of options by any stretch of the imagination. The Effexor takes a while to reach steady state as does all meds that have a long half life.

My psychiatrist told me that they no longer have options for medications. She said that she cant do anymore for me medication wise, i feel 100x better since i dropped effexor. So i hope i stay stedy. Ive been on every med she could prescribe me, and now im sadly just stuck in a rut ubtill im 18

Edited by Tired Hyena

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By Cyclingsarah
      Hi guys,
      just started Lithium yesterday. I know it can take several weeks to work, but I already feel it clearing my head a bit.
      question tho. Can lithium make anxiety worse in the beginning - like SSRI’s? Because I now find myself very panicky
      I am also on lexapro and mirtazapine. 
    • By Blahblah
      Been on Effexor (again) 4 months. Went up to 225mg, but the lethargy and apathy was getting worse, along with excessive sweating. I'm typically someone that runs more cold (usually takes a lot for me to sweat at all!) So this is upsetting. I've started working out everyday and after the warm-up, sweat is pouring down my face & neck. Sweat towel makes no difference. I get out of class and it looks like I just stepped out of shower.
      At moment I'm on 112mg and this sweating persists. Would going down to 75mg be better?? Anyone recommend something with the least amount of side effects (especially no weight gain or lethargy) I'm thinking maybe just screw it, and going on something easy/basic like low-dose Prozac (also makes me sort of apathetic, guess I can't escape that)
      I cannot take Glycopyrrolate (anticholinergic drug that reduces saliva, sweating, etc) because it worsens my severe dry eye syndrome & blurry vision. Lamictal + Ritalin have been moderately helpful (for stabilization, slight motivation) but I need a bit more antidepressant boost to cover some intermittent labile/low moods.
    • By Cyclingsarah
      Just wondering. I have a lot of anxiety and am startinh lithium for bipolar disorder in a few weeks
    • By PurplePaisley
      I was on Olanzapine for about one year and during that time I did excessive spending which may have caused  lowering impulse control and consequently am now in bankruptcy.
      Have been off Olanzapine since December, 2018.
      In March went on Seroquel and experienced manic situations, where I was out of control (never had this happen to me before). I became excessively hostile towards a clerk in Walgreens, reduced my veterinarian to tears and alienated alot of my neighbors by my raging.  We upped the Seroquel thinking I was having my first manic episode, it only made everything worse.  Since coming off of Seroquel in last two weeks, I am now calm and the urge to act out aggressively is gone and I am mortally embarrassed about my behaviors.
      New psych doc now, former one retired.  Started Reluxti two days ago at .5 mg.  First day experienced some brain zaps and thinking it might have been due to the mixing of recently going off of Seroquel and introducing Reluxti.  Today, no brain zaps.  Taking Benadryl to help with insomnia as Rexulti may become stimulating. 
      I know this is a very expensive drug and being on Medicare I do not qualify for any of the manufacturer's savings plans. My new psych doc believes he can keep me on his extra supplies forever or until they go generic.  I am worried about being on this drug and loosing him as a psychiatrist and ending up with a co-pay of $400.00 a month and ending up in the Medicare Donut-hole very quickly. The trial pack he gave me has a 14 day supply.
      I recently did a gene study thru GenOMind.  I am an ultra-rapid metabolizer and subject to many skin issues.  When I first saw him, he became very frustrated with me and didn't believe me that I can't tolerate most of the behavioral meds out there but once he got the gene study, he then understood.  The only drug he would suggest is Rexulti. 
      I am in a quandary as to what to do about going on this very expensive medication with no way of paying for this and getting stuck on this drug should I loose my new psych doc and his many samples.
      Purple
       
       
       
       
    • By Blahblah
      Anyone find Zoloft more motivating than Effexor? Any weight gain? (it made me insomniac with psychosis 20 years ago). But meds often act differently over time. I've already done trials (some multiple times) of:
      Prozac (lethargic), Celexa (fatigue/apathy), Lexapro (similar to prozac), Cymbalta (vigilance/restlessness legs, but dissociative mind/feeling), Wellbutrin (no effect), Trintillex (no effect), Remeron (sedating/+appetite), Notryptaline (don't recall), Abilify (++appetite, RLS), ..Doc won't RX MAOIs and says that TCAs typically more sedating effects.
      Basically, I don't want to take more than 3 meds (keeping with Lamictal & Ritalin). I want to avoid A/Ps...I like the calming feeling of Prozac & Effexor, but it's as if I am in this fuzzy cloud and I can't move or do anything, comfortably numb. Totally apathetic, in addition to sexual dysfunction, maybe my dosage is wrong. I'm also considering Viibryd, but don't know if it works on Serotonin...?
×
×
  • Create New...